By the same authors

From the same journal

From the same journal

Morse theory for the space of Higgs G–bundles

Research output: Contribution to journalArticlepeer-review

Full text download(s)

Published copy (DOI)



Publication details

JournalGeometriae Dedicata
DatePublished - 1 Feb 2010
Issue number1
Number of pages15
Pages (from-to)189-203
Original languageEnglish


Fix a smooth principal G–bundle on a compact connected Riemann surface X, where G is a connected complex reductive linear algebraic group. We consider the gradient flow of the Yang–Mills–Higgs functional on the cotangent bundle of the space of all smooth connections on this bundle. We prove that this flow preserves the subset of Higgs G–bundles, and, furthermore, the flow emanating from any point of this subset has a limit. Given a Higgs G–bundle, we identify the limit point of the integral curve passing through it. These generalize the results of the second named author on Higgs vector bundles.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations